# SDR AALA201909119012

- Difficulty date: September 10, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 57,845 hours, 25,908 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: F/A'S REPORT OIL SMELL IN CABIN. MAINTENANCE REPORTS DURING INSPECTION OF OIL SMELL IN CABIN PERFORMED JOB CARD 26L00021001 AND JOB CARD 26L00021002, FOUND FUEL FLOW DIVIDER LEAKING FUEL AND DPI ON LUBE MODULE LEAKING OIL. ALSO AFT LUBE ADAPTER ASSEMBLY LEAKING OIL. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED APU TURBINE CAVITY VENT O-RINGS IAW AMM 49-91-53. LEAK CHECK GOOD.*** (CLOSED)
